MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM TI HINDFOOT ARTHRODESIS CANN NAIL-EX 180MM/LT-STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM TI HINDFOOT ARTHRODESIS CANN NAIL-EX 180MM/LT-STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.008.266S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient identifier: (b)(6).Event year is reported as 2020; however exact date of event is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).Investigation summary: device history lot; part # 04.008.266s, synthes lot # h064698, supplier lot # na, release to warehouse date: apr 07, 2016, expiration date: feb 28, 2020, manufactured by synthes (b)(4), no ncr's were generated during production.Device history review: review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent removal of the hindfoot nail followed by implantation of the max-frame system due to an infected nonunion.Initially, the patient was implanted with a hindfoot arthrodesis nailing system on (b)(6) 2020.It was unknown if the removal surgery completed successfully.The patient outcome unknown.This complaint involves seven (7) devices.This report is for (1) 12mm ti hindfoot arthrodesis cann nail-ex 180mm/lt-sterile.This report is 1 of 7 for (b)(4).

Brand Name
12MM TI HINDFOOT ARTHRODESIS CANN NAIL-EX 180MM/LT-STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10969380
Report Number2939274-2020-05487
Device Sequence Number16361546
Product Code HSB
UDI-Device Identifier10886982087263
UDI-Public(01)10886982087263
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K051678
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2020
Device Model Number04.008.266S
Device Catalogue Number04.008.266S
Device Lot NumberH064698
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2020
Initial Report FDA Received Date12/08/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - END CAPS: HINDFOOT ARTHRODESIS NAIL; UNK - NAIL HEAD ELEMENTS: HINDFOOT SPIRAL BLADE; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;